Volume 14, Issue 1 (6-2015)                   JIRSS 2015, 14(1): 89-105 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jafari A A, Mahmoudi E. Beta-Linear Failure Rate Distribution and its Applications. JIRSS. 2015; 14 (1) :89-105
URL: http://jirss.irstat.ir/article-1-275-en.html

Department of Statistics, Yazd University, Yazd, Iran.
Abstract:   (2000 Views)

We introduce in this paper a new four-parameter generalized version of the linear failure rate distribution which is called Beta-linear
failure rate distribution. The new distribution is quite flexible and can be used effectively in modeling survival data and reliability problems. It can have a constant, decreasing, increasing and bathtub-shaped failure rate function depending on its parameters. It includes some well-known lifetime distributions as special sub-models. We provide a comprehensive account of the mathematical properties of the new distribution. In particular, A closed form expressions for the probability density, cumulative distribution and hazard rate functions of this new distribution is given. Also, the rth order moment of this distribution is derived. We discuss the maximum likelihood estimation of the unknown parameters of the new model for complete data and obtain an expression for the Fisher information matrix. In the end, to show the flexibility of the new distribution and illustrative purposes, an application using a real data set is presented.

     
Type of Study: Original Paper | Subject: 62Exx: Distribution theory
Received: 2014/08/30 | Accepted: 2015/11/29 | Published: 2015/11/29

Add your comments about this article : Your username or Email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society